





# "Advancing the Global Agenda toward Peaceful and Inclusive Societies

- Bridging Humanity, Security, and Sustainability"

Side Event: 11th Asia-Pacific Forum for Sustainable Development

February 21, 11:30-12:45 GMT+7

Virtual side event (Zoom)

Please register: https://shorturl.asia/q3aMT

#### Organizer

Hiroshima Organization for Global Peace (HOPe)

## Co-organizers

Hiroshima Prefecture, Nuclear Age Peace Foundation,

Reverse the Trend: Save Our People, Save Our Planet

# Registration

To register for this side event, please use

https://shorturl.asia/q3aMT



## Background

This session aims to bridge the severed discourse of "security" and "development" for a sustainable future through the issues surrounding peace and security. Despite its interconnectedness with various SDG aspirations, the profound peril that conflict poses toward sustainable development has gone unmentioned too long. In order to realize a truly sustainable future and to secure peace and prosperity for all, this session seeks for collaboration and proposes tangible strategies toward 2045, including the Summit of the Future to be held in September 2024.









## Key Questions and Outcomes

This side event will examine the following key guiding questions:

- 1. Will we link peace and security to the SDGs to go beyond the silos and utilize a sustainability approach as an enabler and accelerator of sustainable development?
- 2. Will this nexus approach make the central promise of the global agenda a reality?
- 3. Will we strengthen integration of security and sustainable development discourses not only to boost efficiencies but to promote inclusive outcomes?

Bringing together members of affected communities, youth and academia, this side event aims to draw attention to the history and long-existing efforts of the Asia-Pacific region toward peace and security in this age. Envisioning a sustainable future with peace and prosperity for all, the panel will help to clarify the linkage between the issues of peace and security and various Sustainable Development Goals. By the conclusion of the session, participants should be able to identify the nexus between security and sustainable development through discussion with various stakeholders.

### Programme

Opening Remarks "Toward a sustainable future- Peace and Prosperity for all: Hiroshima Initiatives"	Mr. Kunihiko Shimada Principal Director Hiroshima Organization for Global Peace (HOPe) Japan	10 min 11:30 - 11:40
Presentation 1  "Marshall Islands' Legacy"	Ms. Evelyn Ralpho Director for Education and Public Awareness National Nuclear Commission Marshall Islands	15 min 11:40 - 11:55
Presentation 2	Mr. Muhadi Sugiono Indonesia	15 min 11:55 - 12:10









Presentation 3	Mr. Bond Rungrot Tatiyawongwiwat	15 min
	Coordinator Reverse The Trend South & South East Asia Thailand  Mr. Amir Ruzain Coordinator Reverse The Trend South & South	12:10 - 12:25
	East Asia	
	Malaysia	
Interactive discussion and Q&A		15 min 12:25- 12:40
Closing	Mr. Kunihiko Shimada Principal Director, Hiroshima Organization for Global Peace (HOPe)	5 min 12:40- 12:45

For information, please contact Ms. Mariko Komatsu, Coordinator for Global Collaboration, Hiroshima Prefectural Government at m-komatsus6655@pref.hiroshima.lg.jp







